MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVC CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200561S
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: case-(b)(4).
 
Event or Problem Description
It was reported that the svc, camera head, non-ac, hd560h had no image.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was no relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation did not reveal any problems.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
SVC CAMERA HEAD NON-AC HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11233273
Report Number1643264-2021-00300
Device Sequence Number3571158
Product Code GCJ
UDI-Device Identifier03596010606808
UDI-Public03596010606808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200561S
Device Catalogue Number72200561S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1